Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 956850, 5 pages
http://dx.doi.org/10.1155/2015/956850
Research Article

Some Inequalities of Simpson Type for -Convex Functions via Fractional Integrals

Department of Applied Mathematics, Poznań University of Economics, Aleja Niepodległości 10, 61-875 Poznań, Poland

Received 21 March 2015; Accepted 1 July 2015

Academic Editor: Alberto Fiorenza

Copyright © 2015 Marian Matłoka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Dragomir, R. P. Agarwal, and P. Cerone, “On Simpson's inequality and applications,” Journal of Inequalities and Applications, vol. 5, pp. 533–579, 2000. View at Google Scholar
  2. M. Z. Sarikaya, E. Set, and E. Özdemir, “On new inequalities of Simpson's type for convex functions,” RGMIA Research Report Collection, vol. 13, no. 2, article 2, 2010. View at Google Scholar
  3. M. Z. Sarikaya, E. Set, and M. E. Özdemir, “On new inequalities of Simpson's type for s-convex functions,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2191–2199, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. Alomari, M. Darus, and S. S. Dragomir, “New inequalities of Simpson's type for s-convex functions with applications,” RGMIA Research Report Collection, vol. 12, no. 4, article 9, 2009. View at Google Scholar
  5. M. Alomari and S. Hussain, “Two inequalities of Simpson type for quasi-convex functions and applications,” Applied Mathematics E-Notes, vol. 11, pp. 110–117, 2011. View at Google Scholar · View at MathSciNet
  6. Z. Liu, “An inequality of Simpson type,” Proceedings of The Royal Society of London. Series A. Mathematical, Physical and Engineering Sciences, vol. 461, no. 2059, pp. 2155–2158, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. E. Set, M. E. Özdemir, and M. Z. Sarikaya, “On new inequalities of Simpson's type for quasi-convex functions with applications,” Tamkang Journal of Mathematics, vol. 43, no. 3, pp. 357–364, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Varošanec, “On h-convexity,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 303–311, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus